Controllability of time-dependent neutral stochastic functional differential equations driven by a fractional Brownian motion

Volume 11, Issue 6, pp 850--863 http://dx.doi.org/10.22436/jnsa.011.06.11
Publication Date: May 03, 2018 Submission Date: June 12, 2015 Revision Date: September 20, 2015 Accteptance Date: October 16, 2016

Authors

El Hassan Lakhel - National School of Applied Sciences, Cadi Ayyad University, 46000 Safi, Morocco. Abdelmonaim Tlidi - National School of Applied Sciences, Cadi Ayyad University, 46000 Safi, Morocco.


Abstract

In this paper, we consider the controllability of certain class of non-autonomous neutral evolution stochastic functional differential equations, with time varying delays, driven by a fractional Brownian motion in a separable real Hilbert space. Sufficient conditions for controllability are obtained by employing a fixed point approach. A practical example is provided to illustrate the viability of the abstract result of this work.


Keywords


MSC


References